# SDR ASAA2021092036008

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,399 hours, 14,632 cycles
- Engine: Ge
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY VTK FLAG ON CAPTAINS ND WITH LOSS OF LNAV/VNAV, THEN RESET ITSELF. GROUNDED - YES. NO VTK FLAG NOTED AT THIS TIME & NOTED RECOVERY OF SYSTEM & VTK EXTINGUISHED. CREW NOTED F/OS NAV DISPLAY SHOWED NO FLAG. CONSIDERED NUISANCE ERROR REF B737-800 AMM 34-61-00. NO HISTORY 30 DAYS & CREW NOTED THERE WAS NO SOURCE SELECT SWITCHING ACCOMPLISHED.
